# SDR UALA2013041602602

- Difficulty date: April 15, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 63,026 hours, 23,726 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Computer
- Part number: 7850027
- Part serial: 180
- Condition: Faulty
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT WING AIR LEAK MESSAGE DISPLAYED.   CFDS REPORTING ISSUE WITH RIGHT WING LOOP B.  REPLACED NR 2 BMC AS PER AMM, OPS GOOD.
